# SDR 2004FA0000764

- Difficulty date: July 2, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N915X
- Make and model: Scwzer G164A
- Aircraft serial: 434
- Engine: Pwa R1340*
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bushing
- Condition: Obstructed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE LOST POWER ON TAKE-OFF.  PILOT LANDED IN BOG AND FLIPPED OVER.  PRELIMINARY INSPECTION SHOWED DAMAGE TO INDUCTION IMPELLER.  TEARDOWN REVEALED IMPELLER SHAFT SUPPORTED BY TWO BRONZE BUSHINGS WHICH ARE LUBRICATED BY AN .1250 INCH HOLE ON BOTH BUSHINGS AND BY A .0625 INCH HOLE ON BOTH BUSHINGS AND BY A .0625 INCH HOLE ON ONE BUSHING.  THE .0625 INCH HOLE WAS BLOCKED, UNABLE TO DETERMINE IF BLOCKAGE WAS CAUSE OR CONSEQUENCE OF THE FAILURE, ATTRIBUTED TO LACK OF LUBRICATION.
